# SDR ASAA2022111740823

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,013 hours, 11,358 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144464
- Part serial: 10904
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 41,108 hours, 14,759 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 BLEED TRIP OFF LIGHT ILLUMINATED DURING CLIMB OUT. ACCOMPLISHED QRH. LIGHT REMAINED ON. GROUNDED - YES. PERFORMED BLEED TRIP TROUBLE SHOOTING PER B737-900 FIM 36-10 TASK 809. FOUND HIGH STAGE VALVE NOT CLOSING ALL THE WAY. REMOVED AND REPLACED #2 ENG HIGH STAGE VALVE. OPS AND LEAK CHECKS GOOD. REF B737-900 AMM 36-11-06. RAN #2 ENG ON GROUND WHILE OPERATING BLEED AIR AND PACKS. BLEED TRIP OFF LIGHT DID NOT RETURN.
